Some vector implicit complementarity problems with corresponding variational inequality problems
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 401-410
Printed September 1, 2007
Mee-Kwang Kang
Dongeui University
Abstract : Some existence theorems of solutions of a new class of generalized vector F-implicit complementarity problems with the corresponding generalized vector F-implicit variational inequality problems were established.
Keywords : vector F-implicit complementarity problem, vector F-implicit variational inequality, KKM mapping, process
MSC numbers : 49J40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd